# SDR 9EKA20161102018

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N814EH
- Make and model: Snias AS350B2
- Aircraft serial: 2641
- Aircraft time: 6,502 hours, 31,900 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,968 hours, 12,883 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004014
- Part serial: 15644
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,354 hours, 1,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0.25 INCH CRACK FOUND ON INBOARD SIDE OF THE TRAILING EDGE OF THE TAIL ROTOR BLADE ASSEMBLY.  THIS WAS FOUND DURING PREFLIGHT BY THE SCHEDULED PILOT ON DUTY, BUT THERE WERE NO FLIGHTS SCHEDULED FOR THE DAY.  AFTERWARD THE MECHANIC ON DUTY VERIFIED THE CRACK WITH DYE PENETRANT.  THE CRACK IS NOT IN THE LOCATION IDENTIFIED BY AD 2001-26-55 BUT IS ON THE TRAILING EDGE OF THE BLADE AND WILL REQUIRE REPAIR.
